# SDR UIEA2017122802443

- Difficulty date: December 28, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 80,606 hours, 11,101 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Valve
- Part number: 80CHP12
- Part serial: 9410066
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE BLEED OFF MESSAGE, DESCENDING THROUGH 14000 FT.  TURNED EAI ON AND PACK OFF.  NO REVERSER FOR LEFT ENGINE ON LANDING AND LEFT THRUST REVERSER ISOLATION VALVE STATUS MESSAGE.  REMOVED AND REPLACED THE LT ENGINE PRV IAW AMM 36-11-18. OPS CHECKED GOOD.
